# SDR N6WA2021022001

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10266
- Aircraft time: 31,810 hours, 21,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Depleted
- Location: Cabin Emer Lite
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS BATTERIES DEAD.  AS PER TELECON WITH MX CONTROL DEFERRED CABIN EMERGENCY LIGHTS ON DMI OPEN CONTROL NUMBER 70071614 PER MEL 33-51-01A CAT A.
